# SDR FDEA202301260166

- Difficulty date: January 26, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: ANB73922
- Condition: Corroded
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER CARGO, CENER WING TANK, R/H TUNNEL, ANGLE PN ANB7392-2 EXFOLIATION CORROSION   AT STA 1372 X110 INSTALLED ANGLE PN ANB7392-2 REF MD11 SRM 51-31-01-0G. AND EA 1-5710-T0372599 AND   TORQUED BOLTS REF MD-11 AMM 20-50-02-2. WING - BASIC WING STRUCTURE - CENTER WING   UPPER SKIN - OVERSIZED FASTENER HOLE. MAJOR REPAIR
